NUI Maynooth

NUIM ePrints and eTheses Archive

NUIM Library

Bounded and compact multipliers between Bergman and Hardy Spaces

Buckley, Stephen M. and Ramanujan, M.S. and Vukotić, Dragan (1999) Bounded and compact multipliers between Bergman and Hardy Spaces. Integral Equations and Operator Theory, 35 (1). pp. 1-19. ISSN 1420-8989

[img] Download (252kB)
Official URL: http://www.springerlink.com/content/p21611821x26nu...

Abstract

This paper studies the boundedness and compactness of the coefficient multiplier operators between various Bergman spaces Ap and Hardy spaces Hq. Some new characterizations of the multipliers between the spaces with exponents 1 or 2 are derived which, in particular, imply a Bergman space analogue of the Paley-Rudin Theorem on sparse sequences. Hardy and Bergman spaces are shown to be linked using mixed-norm spaces, and this linkage is used to improve a known result on (A p ,A 2), 1<p<2. Compact (H 1,H 2) and (A 1,A 2) multipliers are characterized. The essential norms and spectra of some multiplier operators are computed. It is shown that for p>1 there exist bounded non-compact multiplier operators from Ap to Aq if and only if p≤q.

Item Type: Article
Additional Information: The original publication is available at http://www.springerlink.com/content/p21611821x26nu79/fulltext.pdf
Keywords: Bergman spaces; Hardy spaces; Paley-Rudin Theorem; Boundedness; Compactness.
Subjects: Science & Engineering > Mathematics
Item ID: 1614
Identification Number: 10.1007/BF01225524
Depositing User: Prof. Stephen Buckley
Date Deposited: 21 Oct 2009 12:43
Journal or Publication Title: Integral Equations and Operator Theory
Publisher: Birkhäuser Basel
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...